VOL. 51 · NO. 3 | June 2021
Front Matter
Rocky Mountain J. Math. 51 (3), (2021)
No abstract available
Rocky Mountain J. Math. 51 (3), (June 2021)
No abstract available
Boulbeba Abdelmoumen, Hafedh Dammak, Sonia Yengui
Rocky Mountain J. Math. 51 (3), 761-770, (June 2021) DOI: 10.1216/rmj.2021.51.761
KEYWORDS: Perturbation theory, Fredholm operator, invariant subspaces, 47A15, 47A53, 47A55
Jongwook Baeck
Rocky Mountain J. Math. 51 (3), 771-785, (June 2021) DOI: 10.1216/rmj.2021.51.771
KEYWORDS: McCoy's theorem, McCoy ring, ZPZC ring, zero-divisor polynomial, 16U80, 16S15, 16S99
Gokula Nanda Chhatria
Rocky Mountain J. Math. 51 (3), 787-803, (June 2021) DOI: 10.1216/rmj.2021.51.787
KEYWORDS: ‎oscillation‎, nonoscillation, neutral difference equation, nonlinear, fixed point Theorem, 39A10, 39A12, 39A21
Lizhong Chu, Jürgen Herzog, Dancheng Lu
Rocky Mountain J. Math. 51 (3), 805-821, (June 2021) DOI: 10.1216/rmj.2021.51.805
KEYWORDS: socle module, Edge ideal, polymatroidal ideal, Fiber cone, 13F20, 13F55
Neil Epstein, Rebecca R.G.
Rocky Mountain J. Math. 51 (3), 823-853, (June 2021) DOI: 10.1216/rmj.2021.51.823
KEYWORDS: Closure operation, test ideal, interior operation, Trace, torsion, tight closure, integral closure, Matlis duality, complete local rings, 13J10, 13A35, 13B22, 13C12, 13C60
Jerome A. Goldstein, Guillermo Reyes
Rocky Mountain J. Math. 51 (3), 855-868, (June 2021) DOI: 10.1216/rmj.2021.51.855
KEYWORDS: equipartition of energy, ill posed problems, abstract wave equations, cross friction, 34G10, 35L05, 47D03, 47D06
Yuzhu Han, Xian Liu
Rocky Mountain J. Math. 51 (3), 869-881, (June 2021) DOI: 10.1216/rmj.2021.51.869
KEYWORDS: fast-diffusion $p$-Laplace, global existence, extinction, Non-extinction, 35K20, 35K55
Yoshinosuke Hirakawa, Hideki Matsumura
Rocky Mountain J. Math. 51 (3), 883-889, (June 2021) DOI: 10.1216/rmj.2021.51.883
KEYWORDS: rational points, hyperelliptic curves, 2-descent, Lutz–Nagell theorem, 14G05, 11G30
Rabia Ilyas Butt, Mujeeb ur Rehman
Rocky Mountain J. Math. 51 (3), 891-901, (June 2021) DOI: 10.1216/rmj.2021.51.891
KEYWORDS: fractional order, Delay difference equation, Chebyshev norm, stability, 39A30, 39A70, 26A33
J. Carmelo Interlando, Trajano Pires da Nóbrega Neto, José Valter Lopes Nunes, José Othon Dantas Lopes
Rocky Mountain J. Math. 51 (3), 903-920, (June 2021) DOI: 10.1216/rmj.2021.51.903
KEYWORDS: lattice packing, Cyclotomic fields, abelian extensions, error-correcting codes, Quadratic forms, 11H31, 11H50, 11H71, 11R18, 11R20
Ali Jabbari, Ali Ebadian
Rocky Mountain J. Math. 51 (3), 921-932, (June 2021) DOI: 10.1216/rmj.2021.51.921
KEYWORDS: Banach Algebra, 2-coboundary, 2-cocycle, Cohomology, locally compact group, quasi-multiplier, 16E40, 46H25
Debanjana Kundu, Vandita Patel
Rocky Mountain J. Math. 51 (3), 933-949, (June 2021) DOI: 10.1216/rmj.2021.51.933
KEYWORDS: exponential equation, Lehmer sequence, primitive divisor, Thue equation, 11D61
Zhihui Ma, Shufan Wang, Tingting Wang, Haopeng Tang
Rocky Mountain J. Math. 51 (3), 951-962, (June 2021) DOI: 10.1216/rmj.2021.51.951
KEYWORDS: predator-prey model, migration, prey refuge, dynamical behavior, stabilizing effect, destabilizing effect, 37C75, 34K18, 92B05
Kanailal Mahato, Prashant Singh
Rocky Mountain J. Math. 51 (3), 963-972, (June 2021) DOI: 10.1216/rmj.2021.51.963
KEYWORDS: fractional Hankel transform, wavelet transform, Gelfand–Shilov space, ‎42C40, ‎43A32, 46F12, 46F05, 65T60
Akasmika Panda, Debajyoti Choudhuri, Ratan Kumar Giri
Rocky Mountain J. Math. 51 (3), 973-988, (June 2021) DOI: 10.1216/rmj.2021.51.973
KEYWORDS: fractional Sobolev spaces, SOLA, Radon measure, Marcinkiewicz space, Critical exponent, 35J60, 35R11, 35A15
Xiaofei Qi, Liqin Feng
Rocky Mountain J. Math. 51 (3), 989-1000, (June 2021) DOI: 10.1216/rmj.2021.51.989
KEYWORDS: Lie products, commuting maps, unit algebras, operator algebras, 47B47, 47B49, 46L10
Leonid V. Rozovsky
Rocky Mountain J. Math. 51 (3), 1001-1005, (June 2021) DOI: 10.1216/rmj.2021.51.1001
KEYWORDS: variance, weighted arithmetic mean, weighted geometric mean, inequality, 26D07, 60A10, 26D15
Sabina R. Sadigova
Rocky Mountain J. Math. 51 (3), 1007-1026, (June 2021) DOI: 10.1216/rmj.2021.51.1007
KEYWORDS: weighted Smirnov classes, Riemann problem, Muckenhoupt condition, 30E25, 32A55
Emre Sen
Rocky Mountain J. Math. 51 (3), 1027-1036, (June 2021) DOI: 10.1216/rmj.2021.51.1027
KEYWORDS: Nakayama algebra, exceptional sequence, idempotent function, labeled forest, 16G20, 05E10
Sam Shepherd
Rocky Mountain J. Math. 51 (3), 1037-1073, (June 2021) DOI: 10.1216/rmj.2021.51.1037
KEYWORDS: special cube complex, hyperbolic group, 20F67, 57M60, ${\rm CAT}(0)$ cube complex
Harold J. Smith
Rocky Mountain J. Math. 51 (3), 1075-1077, (June 2021) DOI: 10.1216/rmj.2021.51.1075
KEYWORDS: numerical semigroup, ‎gap‎, Frobenius number, 20M14
Alireza Vahidi, Moharram Aghapournahr, Elahe Mahmoudi Renani
Rocky Mountain J. Math. 51 (3), 1079-1088, (June 2021) DOI: 10.1216/rmj.2021.51.1079
KEYWORDS: cofinite modules, finiteness dimensions, local cohomology modules, minimax modules, weakly Laskerian modules, 13D05, 13D07, 13D45
Ce Xu
Rocky Mountain J. Math. 51 (3), 1089-1106, (June 2021) DOI: 10.1216/rmj.2021.51.1089
KEYWORDS: Euler sums, harmonic numbers, contour integration, residue theorem, parametric digamma function, multiple zeta values, 11M32, 65B10, 11M99, 11M06
Hong-Yan Xu
Rocky Mountain J. Math. 51 (3), 1107-1132, (June 2021) DOI: 10.1216/rmj.2021.51.1107
KEYWORDS: system, growth, existence, meromorphic function, 30D35, 39A10, 39B72
Deguang Zhong
Rocky Mountain J. Math. 51 (3), 1133-1141, (June 2021) DOI: 10.1216/rmj.2021.51.1133
KEYWORDS: quasiconformality, Schwarz–Pick inequality, Poisson's equation, 30C62, 31A30
Back to Top